# SDR CHQA200500188

- Difficulty date: October 26, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 8,863 hours, 6,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 66903
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROXIMITY STRIP IN FROM OF REAR LAVATORY HAS FRAYED AND BROKEN WIRES.  REPAIRED WIRE SPLICE IAW EMB 140 WM 20-21-00.  OPS CHECK GOOD AT THIS TIME.
